# SDR CA190405018

- Difficulty date: April 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 8,021 hours
- Engine: Cont TSIO360EB
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 68257000
- Condition: Inadequate
- Location: Windshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) RH WINDSHIELD LOWER OUTBOARD CORNER WAS NOT SEALED SUFFICIENTLY AND CAUSED MOISTURE TO ENTER STRUCTURE. THE STEEL BRACKET BELOW THIS CORNER HAD ACCUMULATED EXCESSIVE CORROSION. ALL SURROUND STRUCTURE INSPECTED AND ONLY STEEL BRACKET WAS AFFECTED. BRACKET REPLACED WITH NEW AND AIRCRAFT RETURNED TO SERVICE. (TC# 20190405018)
